# SDR MZZA2009041000046

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 32,163 hours, 12,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A812833
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE HAS CORROSION ON STRAP AT STA 867, RBL-18.  STRAP FABRICATED PER B737-800 DWG NR 146A8120, HOLES PICKED UP PER SRM 51-40-05.  TREATED PER SRM 51-20-01, 2 COATS OF PRIMER PAINTED PER AMM 51-21-21, REV 38.
